MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Failure to Deliver Energy (1211); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Sleep Dysfunction (2517)
Date of Event 10/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was reported that last night while sleeping, tossed and tumbled in their sleep and it felt like they pulled or rolled on something.Patient said that this morning when they turned the handset on, it was off for some reason so they turned it back on and said that they could feel some stimulation in their buttock area.Reviewed therapy information and general programming guidance.The patient was redirected to their healthcare provider (hcp) to further address the issue.Patient will maintain stimulation level and will continue to track symptoms.Patient also mentioned that noticed dried blood around wire and asked if this was considered normal.Patient was redirected to discuss with their hcp.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead lot# unknown serial# implanted: explanted: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: neu_unknown_lead, serial/lot #: unknown, ubd: , udi#: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a healthcare professional(hcp).When asked the steps taken to resolve the pulling of the lead, the hcp reported that they had a phone call with the patient on that on (b)(6) 2024 and the manufacturing representative(rep) was aware as soon as possible (same day).The issue was resolved.The cause of the therapy/setting being off was not determined.As per the rep, the cause or contributed to the issue was that the programmer was still connected and therapy was working.The issue was resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id 306001, lot# 60586332, implanted: (b)(6) 2024, product type screening device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20503126
Report Number2182207-2024-04311
Device Sequence Number12836166
Product Code EZW
UDI-Device Identifier00763000879273
UDI-Public00763000879273
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/19/2024
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown